# SDR UALA2010082003071

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 45,368 hours, 16,962 cycles
- Engine: Pwa PW2040
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 530783
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE HANDLE FORCES OUT OF LIMITS.  SPEED BRAKE LEVER STIFF TO OPERATE.  NEED TO TROUBLESHOOT THE SPEED BRAKE.  FOUND THE PULL FORCE ON THE SPEED BRAKE HANDLE AT 16LBS.  MAXIMUM PULL FORCE IS 6LBS. THIS IS OUT OF LIMITS. CHECKED SPEED BRAKE LINKAGE AND FOUND NO BRAKE CLUTCH IS DRAGGING. R & R SPEEDBRAKE, NO BACK CLUTCH IAW MM AND R &R LT BLACK SPEEDBRAKE LVDT. PERFORMED LVDT ADJMNT TEST, AUTOSPEED BRAKE TST, SPDBRK MECHB TEST & SPD BRK LEVER FORCE TST.  ALL OPS TEST CHECKED GOOD.
